# SDR FDEA2019101432627

- Difficulty date: October 13, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB712823
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 LEADING EGE SLAT INBOARD RIB FOUND CRACKED AT XIS 151.  REPAIRED THE LEFT WING SLAT INBOARD RIB IAW EA 1-5750-T0350043, PART 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
